Facebook Pixel
EmpowHER Guest

gravol shot in leg should the area still hurt

By Anonymous October 16, 2014 - 5:13am
Rate This

I got a gravol shot in my leg on oct 4th and the area is still soar and numbish?? is this normal?

Add a Comment2 Comments

EmpowHER Guest

Gravol, aka dimenhydrinate is an anti-emetic/anti nausea medication. Not to be confused with diphenhydramine which is an antihistamine.

February 27, 2015 - 6:57pm

Hello Anonymous,

Welcome to EmpowHER and thank you for seeking our advice regarding your complaint of pain following an injection.

You must report this to the health care provider that administered the injection. It is not uncommon to experience some soreness at the injection site, persistent soreness and numbness is very concerning.

Gravol appears to be an antihistamine drug available in Canada.


October 16, 2014 - 9:37am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.



Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!